Jump to content

PubMed RSS Feed - -Granulomatous rosacea-like dermatitis under therapy with tofacitinib


rss

Recommended Posts

Hautarzt. 2021 Mar 24. doi: 10.1007/s00105-021-04793-6. Online ahead of print.

ABSTRACT

The case of a 32-year-old female with ulcerative colitis who developed severe papulopustular dermatitis while undergoing treatment with the Janus kinase (JAK) inhibitor tofacitinib. Despite intensive topical therapy, treatment with oral corticosteroids and oral doxycycline was unable to achieve sufficient improvement. Hence, tofacitinib treatment needed to be discontinued. It is well known that the class of JAK inhibitors can cause infectious and allergic cutaneous side effects. However, sterile papulopustular dermatitis as a side-effect has rarely been reported to date.

PMID:33760960 | DOI:10.1007/s00105-021-04793-6

{url} = URL to article

Full Text

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...